Algorithms for piecewise polynomials and splines with free knots


Nürnberger, Günther ; Meinardus, Günter ; Sommer, Manfred ; Strauß, Hans


Document Type: Article
Year of publication: 1989
The title of a journal, publication series: Mathematics of Computation
Volume: 53
Issue number: 187
Page range: 235-247
Place of publication: Providence, RI
Publishing house: Soc.
ISSN: 0025-5718
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Meinardus, Günter ; Sommer, Manfred ; Strauß, Hans (1989) Algorithms for piecewise polynomials and splines with free knots. Mathematics of Computation 53 187 235-247 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item